# SDR FDEA201008022779

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413525
- Condition: Damaged
- Location: Bs 884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 884, "X" = 47 (M884, AMJ POS 3L) SEAT TRACK ASSY  LUG FOUND DAMAGED.  DAMAGED SEAT TRACK REMOVED IAW SRM 51-31-01 VOL II,   REV 96. NEW SEAT TRACK AT STA 766 TO STA 887, "X" = 47 FABRICATED AND INSTALLED IAW SRM 53-70-00, FIG 1 VOL I, REV 96.  REPAIR CLASSIFIED IAW GMM 6-2-100, REV 110.
